Annals of African Medicine
Home About AAM Editorial board Ahead of print Current Issue Archives Instructions Subscribe Contact us Search Login 

  Article Access Statistics

Year : 2015 | Volume:  14 | Issue Number:  1 | Page:  69-72


A novel approach for retreatment of multirooted tooth by partial radisection
Malhotra Gaurav, Kataria Prerna, Shukla Pradeep, Gupta Shivangi, Sargaiyan Vinod, Mahendra Ashish, Subudhi Santosh Kumar

Number of times this article was viewed 3535
Number of times this article has been printed  from the site 114
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0


 Back To Article